Bifurcation from Interval and Positive Solutions of a Nonlinear Second-Order Dynamic Boundary Value Problem on Time Scales

Luo, Hua . Abstract and Applied Analysis 2012. 2012 (316080) :-

Locate this article in:

Bibtex

@article{CIS-314990,
  Author = {Luo, Hua},
  Title = {Bifurcation from Interval and Positive Solutions of a Nonlinear Second-Order Dynamic Boundary Value Problem on Time Scales},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {316080},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles